# SDR IPXA2017030814891

- Difficulty date: February 12, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: ADA766731
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LOWER FWD. CARGO BULKHEAD BS 6-73, LBL 57 TEE WEB IS CRACKED AT Z=-95.  REPAIRED THE BULKHEAD WEB TEE IAW EA 011-5310-01-A6667 REV I/R AND EO MD11-5310-63538-A. (MAJOR)
